×

Rational homotopy of Serre fibrations. (English) Zbl 0446.55009


MSC:

55R05 Fiber spaces in algebraic topology
55P62 Rational homotopy theory
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML

References:

[1] A. BOREL, Sur la cohomologie des espaces fibrés..., Ann. of Math., vol. 57, n° 1 (1953), 115-207. · Zbl 0052.40001
[2] A. BOREL and J.P. SERRE, Impossibilité de fibrer... C.R.A.S., (1950), 2258 et 943-945. · Zbl 0039.19201
[3] H.J. BAUES, J.M. LEMAIRE, Minimal model in homotopy theory, Math. Ann., 225 (1977), 219-242. · Zbl 0322.55019
[4] H. CARTAN, La transgression dans un groupe de Lie... Colloque de Topologie, Masson, Paris, (1951) 51-71. · Zbl 0045.30701
[5] W. GREUB et al., Connection curvative and cohomology, Vol. III, Academic Press (1976).
[6] Y. FELIX, Classification homotopique des espaces rationnels à cohomogie fixée, Nouveaux Mémoires de la S.M.F., (1980). · Zbl 0447.55010
[7] J.B. FRIEDLANDER and S. HALPERIN. — An arithmetic characterization of the rational homotopy groups of certain spaces, Invent. Math., 53 (1979), 117-133. · Zbl 0396.55010
[8] S. HALPERIN, Lecture notes on minimal models, Preprint 111, Université de Lille I, (1977).
[9] S. HALPERIN, Rational fibration, minimal models..., Trans of the A.M.S., vol. 244 (1978), 199-223. · Zbl 0387.55010
[10] S. HALPERIN, Finiteness in the minimal model of Sullivan, Trans. of the A.M.S., vol. 230 (1977), 173-199. · Zbl 0364.55014
[11] S. HALPERIN and J. STASHEFF, Obstruction to homotopy equivalences, Advances in Math., 32 (1979), 233-279. · Zbl 0408.55009
[12] J.L. KOSZUL, Homologie et cohomologie des algèbres de Lie, Bull. S.M.F., 78 (1950). · Zbl 0039.02901
[13] J.M. LEMAIRE, “autopsie d”un meurtre”..., Ann. Sc. E.N.S. 4ème série, t. 1.1 (1978), 93-100. · Zbl 0382.55011
[14] J. NEISENDORFER, Formal and coformal spaces, Illinois Journal of Mathematics, vol. 22, Number 4 (1978), 565-580. · Zbl 0396.55011
[15] J.P. SERRE, Homologie singulière des espaces fibrés, Ann. of Math., Vol. 54 (1951), 425-505. · Zbl 0045.26003
[16] D. SULLIVAN, Infinitesimal computation in topology, Publi. de l’I.H.E.S., n° 47 (1977). · Zbl 0374.57002
[17] J.C. THOMAS, Homotopie rationnelle des fibrés de Serre, Thèse Université de Lille I (1980) et C.R.A.S., n° 290 (1980), 811-813.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.